advertisement
Question
Posted by: feeling despondent | 2011/02/21

PROVERA &  CLOMID

Hi Doc - Please help as I am stressing and becoming very despondent - which I know is not good when TTC. I have had irregular periods for 18 months - the last 8 months only had my period twice and very light spotting. My gyne has no established that I am not ovulating - all other blood tests etc are in order, as well as ultra sound PCOS has been ruled out. He put me on a course of Provera for 5 days (2 pills a day - every 12 hours). After completion 5 days passed before spotting. I spotted for 2 days and had 1 day of light bleeding, now it is all over. Was given Clomid as well to take between day 4 - 8 and see him again on day 12 of my cycle. I have counted the one day of light bleeding as day 1, is this correct? Is it normal to have such a light period on Provera and can I still ovulate when taking clomid despite the light Provera period? It is driving me crazy thinking about this constantly.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Feeling Despondent

Your gynaecologist is correct in putting you onto this method of management and it is also important to note that your light bleeding is also fairly common in this particular instance. However I would have recommended using the first day of spotting as day-1 but in the overall picture it should not make a tremendous difference. I also hope that some form of ovulation monitoring is established and in particular I would recommend ultrasound scanning for follicle tracking i.e. to monitor the growth of the follicles in the ovaries to evaluate the effect of the Clomid.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2011/02/28

Dear Feeling Despondent

Your gynaecologist is correct in putting you onto this method of management and it is also important to note that your light bleeding is also fairly common in this particular instance. However I would have recommended using the first day of spotting as day-1 but in the overall picture it should not make a tremendous difference. I also hope that some form of ovulation monitoring is established and in particular I would recommend ultrasound scanning for follicle tracking i.e. to monitor the growth of the follicles in the ovaries to evaluate the effect of the Clomid.

Answered by: Dr M.I. Cassim

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement